# SDR AALA20140904010

- Difficulty date: September 4, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 57,275 hours, 19,721 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Splice Plate
- Part number: 182N160778
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER OUTER PIVOT SPLICE PLATE HORIZONTAL STABILIZER CORRODED.  BLENDED OUT CORROSION.  PERFORMED FPI & HFEC SURFACE AREA, FLAPPER PEEN AREA, TREAT & PRIME.
